You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Non-Geodesic Discs Embedded in Teichmüller Spaces
American Journal of Mathematics
Vol. 104, No. 2 (Apr., 1982), pp. 399-408
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2374164
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we prove that the fibers of the natural projection π: T(g, n + 1) → T(g, n) are not Teichmüller geodesic discs unless (g, n) = (0, 3), although they are properly and holomorphically embedded complex discs in T(g, n + 1).
American Journal of Mathematics © 1982 The Johns Hopkins University Press